Cohomology of Kac-Moody groups over a finite field

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We compute the mod p cohomology algebra of a family of infinite discrete Kac-Moody groups of rank two defined over finite fields of characteristic different from p.
Original languageEnglish
Pages (from-to)2207-2238
JournalAlgebraic and Geometric Topology
Volume13
Issue number4
DOIs
Publication statusPublished - 12 Jun 2013

Fingerprint Dive into the research topics of 'Cohomology of Kac-Moody groups over a finite field'. Together they form a unique fingerprint.

Cite this